American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 49 of 49 found      Go to page: 1 2

[31] Masayoshi Miyanishi, Lorenzo Robbiano and Stuart Sui Sheng Wang. A brief proof of Jacobian hypothesis implies flatness . Proc. Amer. Math. Soc. 109 (1990) 327-330. MR 1021901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Robert Gilmer, William Heinzer, David Lantz and William Smith. The ring of integer-valued polynomials of a Dedekind domain . Proc. Amer. Math. Soc. 108 (1990) 673-681. MR 1009989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Sarah Glaz. On the coherence and weak dimension of the rings $R\langle x\rangle$ and $R(x)$ . Proc. Amer. Math. Soc. 106 (1989) 579-587. MR 961405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Moshe Roitman. On stably extended projective modules over polynomial rings . Proc. Amer. Math. Soc. 97 (1986) 585-589. MR 845969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Budh Nashier. Monic polynomials and generating ideals efficiently . Proc. Amer. Math. Soc. 95 (1985) 338-340. MR 806066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Joe Yanik. Noninvertible retracts . Proc. Amer. Math. Soc. 87 (1983) 29-32. MR 677224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] E. Connell and J. Drost. Conservative and divergence free algebraic vector fields . Proc. Amer. Math. Soc. 87 (1983) 607-612. MR 687626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Matthew S. Chen. Height one differential ideals in polynomial rings . Proc. Amer. Math. Soc. 86 (1982) 561-566. MR 674081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] R. Ganong. Plane Frobenius sandwiches . Proc. Amer. Math. Soc. 84 (1982) 474-478. MR 643732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Edward D. Davis. Prime elements and prime sequences in polynomial rings . Proc. Amer. Math. Soc. 72 (1978) 33-38. MR 0498533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Amos Kovacs. On the nonexistence of hypercommuting polynomials . Proc. Amer. Math. Soc. 66 (1977) 241-246. MR 0453803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] M.-A. Knus and M. Ojanguren. Modules and quadratic forms over polynomial algebras . Proc. Amer. Math. Soc. 66 (1977) 223-226. MR 0498534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] David C. Lantz. $R$-automorphisms of $R[G]$ for $G$ abelian torsion-free . Proc. Amer. Math. Soc. 61 (1976) 1-6. MR 0435060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] B. V. Greenberg and W. V. Vasconcelos. Coherence of polynomial rings . Proc. Amer. Math. Soc. 54 (1976) 59-64. MR 0417164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Robert Gilmer. Polynomial rings over a commutative von Neumann regular ring . Proc. Amer. Math. Soc. 49 (1975) 294-296. MR 0366907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Victor P. Camillo. Semihereditary polynomial rings . Proc. Amer. Math. Soc. 45 (1974) 173-174. MR 0352165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Wolmer V. Vasconcelos. Coherence of one polynomial ring . Proc. Amer. Math. Soc. 41 (1973) 449-456. MR 0325608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] J. T. Arnold and J. W. Brewer. When $(D[[X]])\sb{P[[X]]}$ is a valuation ring . Proc. Amer. Math. Soc. 37 (1973) 326-332. MR 0311656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Hwa Tsang Tang. Gauss' lemma . Proc. Amer. Math. Soc. 35 (1972) 372-376. MR 0302638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 49 of 49 found      Go to page: 1 2